# SDR UIEA2018100602191

- Difficulty date: October 6, 2018
- Submitted: October 8, 2018
- Operation: Air carrier
- Aircraft: N652GT
- Make and model: Boeing 767231
- Aircraft serial: 22571
- Aircraft time: 83,086 hours, 23,647 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Melted
- Location: Cockpit
- Component: Control Panel
- Component part number: 233N321422
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ELECTRICAL BURNING SMELL ON APPROACH RAN SMOKE/FIRE/FUMES AND SMELL SUBSIDED. PERFORMED ENGINE IDLE RUN IAW AMM 71-00-00 WHILE OPERATING PACKS IAW AMM 21-00-00 NO BURNING SMELL DETECTED. INSPECTED LT AND RT PACKS FOR OIL CONTAMINATIONIAW AMM 21-00-21 NO OIL CONTAMINATION FOUND. OK FOR SERVICE AT THIS TIME CONDITIONAL INSPECTION C/W IAW AMM 05-51-56, UPON FURTHER TROUBLESHOOTING DISCOVERED RIGHT TAXI RUNWAY TURN OFF SWITCH CONNECTOR MELTED AT P5 PANEL. REMOVED AND REPLACED PANEL P/N 233N3214-22 S/N 000028 ON THE P5 PANEL. OPS CHECK GOOD IAW AMM 33-42-00 AND 33-11-00.
